# SDR DALA1308083746

- Difficulty date: March 18, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 39,791 hours, 14,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987 Rbl 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR STRUCTURE RT SIDE BS 987, RBL 43, FLOORBEAM TEE CORRODED ON UPPER SURFACE AT FWD EDGE NEXT TO NUT PLATE HOLE.  REPAIRED IAW ERA464736-14MA.
